ISSN 2149-2263 | E-ISSN 2149-2271
The Anatolian Journal of Cardiology
Hypothyroidism leading to a syncopal episode: a reminder to check drug interactions/A case of iatrogenic hypothyroidism presented with cardio-inhibitory syncope and resolved by thyroxine supplementation [Anatol J Cardiol]
Anatol J Cardiol. 2012; 12(5): 453-454 | DOI: 10.5152/akd.2012.140

Hypothyroidism leading to a syncopal episode: a reminder to check drug interactions/A case of iatrogenic hypothyroidism presented with cardio-inhibitory syncope and resolved by thyroxine supplementation

Aalok Patel1, Yang Zhan2
1Emory University School of Medicine, Internal Medicine, Atlanta, GA
2Rush University, Internal Medicine, Chicago, IL-USA


Aalok Patel, Yang Zhan. Hypothyroidism leading to a syncopal episode: a reminder to check drug interactions/A case of iatrogenic hypothyroidism presented with cardio-inhibitory syncope and resolved by thyroxine supplementation. Anatol J Cardiol. 2012; 12(5): 453-454
Manuscript Language: English


Journal Metrics

Journal Citation Indicator: 0.18
CiteScore: 1.1
Source Normalized Impact
per Paper:
0.22
SCImago Journal Rank: 0.348

Quick Search



Copyright © 2024 The Anatolian Journal of Cardiology



Kare Publishing is a subsidiary of Kare Media.